# SDR FDEA200903190966

- Difficulty date: March 19, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LT STA 1521 TO STA 1531 X=8 SEAT TRACK FOUND CORROSION.  REPAIRED BY SECTIONAL   SEAT TRACK REPLACEMENT FROM STA 1411 TO STA 1531 X= 8 AS PER SRM 53-70-00 FIG. I VOL. I REV 40.  REPAIR CLASSIFIED AS MAJOR AS PER REV. 107.
